# SDR CALA0800036

- Difficulty date: January 19, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 30,208 hours, 9,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STOWAGE BIN BULLNOSE EMERGENCY LIGHTS AT 1AC AND 2AC INOP.  REPLACED F4 FUSE FOR BATTERY CHARGER M1675 AND REPLACED SHORTED LIGHT ASSY AT SEAT 3AC.
